# SDR 96ZZZX3922

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4515K
- Make and model: Cessna P210N
- Aircraft serial: P21000205
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: C2915030101
- Condition: Leaking
- Location: Fuel Selector
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWING INSTALLATION OF FUEL VALVE, A FUEL SMELL WAS NOTICED IN AIRCAFT CABIN.  INVESTIGATION REVEALED FUEL LEAKING FROM THE AFT PLUG ADJACENT TO THE FUEL LINE FITTING PORT WHICH IS AFT WHEN VALVE IS INSTALLED.  THIS PLUG IS APPARENTLY INSTALLED DURING MANUFACTURE OF THE FUEL VALVE, AND ONLY A CIRCULAR OUTLINE CAN BE DISTINGUISHED.  IT IS DIFICULT TO SEE.  THE CAUSE OF THIS LEAKAGE IS UNKNOWN, ALTHOUGH THE PLUG SEEMED TO BE TIGHT.
